Olympic Athlete Reveals Chilling Side Effect of COVID Booster Shot
Professional athletes fine-tune their bodies in an effort to be the best in the world — but what happens when something goes wrong with a medical procedure?
That’s the unfortunate position Swiss sprinter and Olympian Sarah Atcho found herself in after having a severe reaction to a COVID-19 booster vaccine.
The 26-year-old who competed in the 2016 and 2020 Olympic Games took to social media on Monday to share her experience with the world, giving a matter-of-fact account of a possibly life-changing event.
“Obviously as you know, I’m trying to be as transparent as I can and now is more important than ever,” she began her lengthy post.
“On December 22 I got my booster vaccination because I didn’t want to struggle with this when the season started. I was told that it was safer to get Pfizer (even though I had Moderna the first time) to avoid cardiac side effects,” she wrote.
A recent study found that Moderna’s vaccine is four times more likely to cause heart inflammation than Pfizer’s. Sweden and Finland have both halted its use.
“On December 27 I felt a tightness in the chest and started feeling dizzy while walking up the stairs,” the young athlete continued.
“This happened a few more times until I decided to check with a cardiologist who diagnosed me with pericarditis (inflammation of the thin membrane surrounding the heart).”
Atcho went on to say she would have to take time off from activities that increased her heart rate.
“I have to admit that I am upset at the situation because we don’t talk enough about the side effects. I feel helpless since this is completely out of my control,” Atcho disclosed.
“I am glad the vaccine helped avoid many deaths and reduce the pressure on the hospitals and hospital staff however I am frustrated that myself as well as other young and healthy people are suffering from these heavy side effects,” she added.
There have been other anecdotal accounts of young athletes experiencing serious side effects such as myocarditis and pericarditis after receiving COVID-19 vaccines, but officials still insist this occurrence is rare.
Of course, it’s hard to tell, since even talking about vaccine side effects or expressing skepticism about the jab is enough to get a person de-platformed.
Dr. Robert Malone, who was instrumental in inventing the mRNA technology used in the COVID-19 vaccines, was thrown off Twitter for expressing his concerns that the vaccines may be doing more harm than good.
Regardless of whether Malone is correct or not, any treatment or procedure should be able to withstand the scrutiny that comes with speaking about its potential side effects.
Perhaps Atcho is a one-in-a-million case — who knows? But the fact that vaccine injury is a subject too taboo to discuss in public raises major red flags.
Truth and Accuracy
We are committed to truth and accuracy in all of our journalism. Read our editorial standards.